# SDR VNAA202009149991

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 11,227 hours, 10,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FORWARD "J" ANGLE IS CORRODED.  INSTALLED NEW SERVICEABLE FS 280 J ANGLE, IAW CRJ 200 900 SRM 51-42-06-001-001-A01 AND 42-21-001-010-A01.
